# SDR CALA2020112001292

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 69,672 hours, 24,818 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 15.04 IS CRACKED SPT 5866320.  REMOVED CRACKED SHEAR FITTING AND INSTALLED NEW SHEAR FITTING, IAW B737-700 SRM 51-40-02 AND ECRA 5714-01168 REV ORIGINAL.
